Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
danman

Antiboitics acne comes worse?

Recommended Posts

if someone takes antiboitics and they become immuned does acne come back WORSE?

or does it just mean that the AB grew resistance and it jus wont work for ur acne anymore???

im havin a hard time understanding whats true because i've read SOOO many diff views

people please help me with this facts or stories or anything u have to imput!

thanks!!!!!!!!!!!!!!!!!!!!!!!

Share this post


Link to post
Share on other sites

I would imagine it just means you become immune to that antibiotic and it stops working on the bacteria causing the acne - I can't see how it would make it worse except it may appear worse if the antibiotics helped clear it up for awhile.

Share this post


Link to post
Share on other sites

ya thats what im hopin for...cause im on doxy and things are goin pretty good but damn that would suck if its jus gonna come back worse?!?!?! i mean i dont want that HA

I would imagine it just means you become immune to that antibiotic and it stops working on the bacteria causing the acne - I can't see how it would make it worse except it may appear worse if the antibiotics helped clear it up for awhile.

Share this post


Link to post
Share on other sites

I took minocycline for about 5 or 6 months and it worked fantastically! Then i was perscribed Solodyn by my actual derm (stupid) and my acne got 1000xworse as in i was breaking out in places that i NEVERever do. Right when i came back for a follow up she switched me to something else. Solodyn is a minocycline extended release tablet, i'm pretty sure i am 100% immune to minocycline now.

Share this post


Link to post
Share on other sites

I've had a loong experience with antibiotics.... I was on doxycycline, minocycline, erythromycin, and amoxicillin.... I found with all of them that my acne would clear up and stay clear for about 5-6 months, then it would just come back... not really worse then before I took the antibiotics but it seemed alot worse since my face was clear prior to the breakouts

Share this post


Link to post
Share on other sites

I've had a loong experience with antibiotics.... I was on doxycycline, minocycline, erythromycin, and amoxicillin.... I found with all of them that my acne would clear up and stay clear for about 5-6 months, then it would just come back... not really worse then before I took the antibiotics but it seemed alot worse since my face was clear prior to the breakouts

hey

i was on oxytetracycline for about 2 years, worked great for the first year and then gradually became more and more damn uselss really after that. ive only been off it a couple of weeks but so far (touch wood) things havent been too bad. ive been using CSR for about a month so i think that is helping to control things and also started birth control so fingers crossed. i dont think ur acne neccessarily becomes worse, i found it was a gradual thing too as i went from being clear to it gradually coming back rather than it just totally not working one day.

Share this post


Link to post
Share on other sites

well i PRAY it doesnt come back worse cause if so ima get of now ...i mean whats the point! but im on taz 0.1% and doxy 100mg a day ....and things are starting to clear up after like 5 weeks or so...but im sooo scared its jus the doxy and not the taz!?!??!? i mean my derm wants me to only do doxy for 12 weeks and then jus use the taz but i dont wanna get of the pill cause i feel like its working so well

AHHHHH what to do what to do

Share this post


Link to post
Share on other sites

I feel you. I'm in the same situation I dont want to take mino for 3 months if I'm just gonna break out when I get off it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×